# SDR AALA201701159002

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 53,227 hours, 19,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT CARGO PIT FLOOR PANEL 151VG WORN / DELAMINATED, EXPOSED HONEY COMB. REPLACED FLOOR PANEL PER AMM 53-42-14.
